MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Codes Perivalvular Leak (1457); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Anemia (1706); Fatigue (1849); Thrombosis/Thrombus (4440); Pulmonary Valve Insufficiency/ Regurgitation (4452); Menorrhagia (4508); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported approximately eight and a half months following the implant of this 25mm transcatheter pulmonary bioprosthetic valve, at the six-month post-operative follow-up appointment a computed tomography was performed.Results showed moderate paravalvular leak with grade ii hypoattenuated leaflet thickening (halt) of the posterior-facing leaflet with very mild reduced leaflet motion (relm) and grade i halt of the right-anterior facing leaflet with no relm.No complications and no treatment were reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately eight and a half months following the implant of this 25mm transcatheter pulmonary bioprosthetic valve, at the six-month post-operative follow-up appointment a computed tomography was performed.Results showed moderate paravalvular leak with grade ii hypoattenuated leaflet thickening (halt) of the posterior-facing leaflet with very mild reduced leaflet motion (relm), indicating hypoattenuation affecting motion (ham) and grade i halt of the right-anterior facing leaflet with no relm.No complications and no treatment were reported as a result of this event.Additional information was received from the patient to report fatigue and occasional palpitations were experienced as a result of the pvl, halt, relm, and ham.The pulmonary valve gradients increased from peak 23mm hg/mean 12mm hg within one month post-implant to a peak 47mm hg/mean 25mm hg five months later in the setting of significant anemia due to uterine bleeding.The patient was found to have acute anemia with a hgb of 5.4 g/dl on routine testing.The patient was referred to the emergency department (ed) for evaluation.Upon further assessment, the anemia found to be due to menorrhagia in the presence of chronic dysfunctional uterine bleeding.A computed tomography (ct) was performed of the abdomen/pelvis; ct results showed uterine fibroid but no other abnormality.The patient was transfused with 2 units of packed red blood cells while in the ed.At discharge, the patient's hgb had increased to 8.2 g/dl.The patient was discharged to home in stable condition.
 
Additional Manufacturer Narrative
Updated data: b5.A second paragraph was added.H6.Patient codes were added - including annex e: e2402 for fibroid device code was added additional codes.Annex g code was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately eight and a half months following the implant of this 25mm transcatheter pulmonary bioprosthetic valve, at the six-month post-operative follow-up appointment a computed tomography was performed.Results showed moderate paravalvular leak with grade ii hypoattenuated leaflet thickening (halt) of the posterior-facing leaflet with very mild reduced leaflet motion (relm), indicating hypoattenuation affecting motion (ham) and grade i halt of the right-anterior facing leaflet with no relm.No complications and no treatment were reported as a result of this event.Additional information was received from the patient to report fatigue and occasional palpitations were experienced as a result of the pvl, halt, relm, and ham.The pulmonary valve gradients increased from peak 23mm hg/mean 12mm hg within one month post-implant to a peak 47mm hg/mean 25mm hg five months later in the setting of significant anemia due to uterine bleeding.The patient was found to have acute anemia with a hgb of 5.4 g/dl on routine testing.The patient was referred to the emergency department (ed) for evaluation.Upon further assessment, the anemia found to be due to menorrhagia in the presence of chronic dysfunctional uterine bleeding.A computed tomography (ct) was performed of the abdomen/pelvis; ct results showed uterine fibroid but no other abnormality.The patient was transfused with 2 units of packed red blood cells while in the ed.At discharge, the patient's hgb had increased to 8.2 g/dl.The patient was discharged to home in stable condition.Additional information was received that the ct showed halt and no "oac" until the uterine issue resolved.Daily aspirin was prescribed.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Updated data: b5.A fourth paragraph was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately eight and a half months following the implant of this 25mm transcatheter pulmonary bioprosthetic valve, at the six-month post-operative follow-up appointment a computed tomography was performed.Results showed moderate paravalvular leak with grade ii hypoattenuated leaflet thickening (halt) of the posterior-facing leaflet with very mild reduced leaflet motion (relm), indicating hypoattenuation affecting motion (ham) and grade i halt of the right-anterior facing leaflet with no relm.No complications and no treatment were reported as a result of this event.Additional information was received from the patient to report fatigue and occasional palpitations were experienced as a result of the pvl, halt, relm, and ham.The pulmonary valve gradients increased from peak 23mm hg/mean 12mm hg within one month post-implant to a peak 47mm hg/mean 25mm hg five months later in the setting of significant anemia due to uterine bleeding.The patient was found to have acute anemia with a hgb of 5.4 g/dl on routine testing.The patient was referred to the emergency department (ed) for evaluation.Upon further assessment, the anemia found to be due to menorrhagia in the presence of chronic dysfunctional uterine bleeding.A computed tomography (ct) was performed of the abdomen/pelvis; ct results showed uterine fibroid but no other abnormality.The patient was transfused with 2 units of packed red blood cells while in the ed.At discharge, the patient's hgb had increased to 8.2 g/dl.The patient was discharged to home in stable condition.Additional information was received that the ct showed halt and no "oac" until the uterine issue resolved.Daily aspirin was prescribed.Additional information was received that the ct showed halt and ¿no oac until uterine issue was resolved.¿ daily aspirin was prescribed.Per the physician, the device was reported to have a causal relationship to halt.
 
Additional Manufacturer Narrative
Corrected data: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately eight and a half months following the implant of this 25mm transcatheter pulmonary bioprosthetic valve, at the six-month post-operative follow-up appointment a computed tomography was performed.Results showed moderate paravalvular leak with grade ii hypoattenuated leaflet thickening (halt) of the posterior-facing leaflet with very mild reduced leaflet motion (relm), indicating hypoattenuation affecting motion (ham) and grade i halt of the right-anterior facing leaflet with no relm.No complications and no treatment were reported as a result of this event.Additional information was received from the patient to report fatigue and occasional palpitations were experienced as a result of the pvl, halt, relm, and ham.The pulmonary valve gradients increased from peak 23mm hg/mean 12mm hg within one month post-implant to a peak 47mm hg/mean 25mm hg five months later in the setting of significant anemia due to uterine bleeding.The patient was found to have acute anemia with a hgb of 5.4 g/dl on routine testing.The patient was referred to the emergency department (ed) for evaluation.Upon further assessment, the anemia found to be due to menorrhagia in the presence of chronic dysfunctional uterine bleeding.A computed tomography (ct) was performed of the abdomen/pelvis; ct results showed uterine fibroid but no other abnormality.The patient was transfused with 2 units of packed red blood cells while in the ed.At discharge, the patient's hgb had increased to 8.2 g/dl.The patient was discharged to home in stable condition.Additional information was received that the ct showed halt and no "oac" until the uterine issue resolved.Daily aspirin was prescribed.Per the physician, the device was reported to have a causal relationship to halt.Additional information was received that clarified the previously mentioned ¿oac¿ was oral anticoagulation.
 
Additional Manufacturer Narrative
Updated data: b5 - a fifth paragraph was added.H6 - annex e, annex a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported approximately eight and a half months following the implant of this 25mm transcatheter pulmonary bioprosthetic valve, at the six-month post-operative follow-up appointment a computed tomography was performed.Results showed moderate paravalvular leak with grade ii hypoattenuated leaflet thickening (halt) of the posterior-facing leaflet with very mild reduced leaflet motion (relm), indicating hypoattenuation affecting motion (ham) and grade i halt of the right-anterior facing leaflet with no relm.No complications and no treatment were reported as a result of this event.Additional information was received from the patient to report fatigue and occasional palpitations were experienced as a result of the pvl, halt, relm, and ham.The pulmonary valve gradients increased from peak 23mm hg/mean 12mm hg within one month post-implant to a peak 47mm hg/mean 25mm hg five months later in the setting of significant anemia due to uterine bleeding.The patient was found to have acute anemia with a hgb of 5.4 g/dl on routine testing.The patient was referred to the emergency department (ed) for evaluation.Upon further assessment, the anemia found to be due to menorrhagia in the presence of chronic dysfunctional uterine bleeding.A computed tomography (ct) was performed of the abdomen/pelvis; ct results showed uterine fibroid but no other abnormality.The patient was transfused with 2 units of packed red blood cells while in the ed.At discharge, the patient's hgb had increased to 8.2 g/dl.The patient was discharged to home in stable condition.Additional information was received that the ct showed halt and no "oac" until the uterine issue resolved.Daily aspirin was prescribed.Per the physician, the device was reported to have a causal relationship to halt.Additional information was received that clarified the previously mentioned ¿oac¿ was oral anticoagulation.Additional information was received that following the implant of the transcatheter pulmonary valve (tpv) the gradient at discharge of the patient was 17.3 mmhg.Thrombosis of tpv was identified with halt, relm and ham.The valve mean gradient was then measured at 25 mmhg.Mild pulmonary regurgitation was identified via echocardiogram.The patient had been on anticoagulants since before the tpv was implanted.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23803927
Report Number9617601-2025-03471
Device Sequence Number9360035
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)251015
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2025
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer12/19/2025
02/03/2026
03/13/2026
03/13/2026
03/27/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/13/2026
03/04/2026
03/23/2026
03/30/2026
04/23/2026
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient Age47 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite